Main Article Content


Variuos characterizations of the class of exponentiated distributions are presented.  These characterizations are based on a simple relationship between two truncated moments and based on functions of the nth order statistic.  The results are applied to certain well-known members of this class.


characterizations truncated moments order ststistics

Article Details

Author Biography

gholamhossein g hamedani, Marquette University

MSCS, Professor
How to Cite
hamedani, gholamhossein g. (2013). Characterizations of Exponentiated Distributions. Pakistan Journal of Statistics and Operation Research, 9(1), 17-24.